MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon advised in the scrub bay that the 'revision from thursday was infected'.We had taken swabs during his revision surgery and they had grown cultures.Doctor tells me we are no longer doing this patients subsequent revision hip replacement.The plan is now to manage with antibiotics and not revise.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: mod con dist stem 18 x 155 mm; cat# 6276-7-018; lot# cax102650a, v40 cocr lfit head 36mm +5 offset; cat# 6260-9-236; lot# dp4rh4.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21890169
Report Number0002249697-2025-00431
Device Sequence Number8097600
Product Code LPH
UDI-Device Identifier04546540641090
UDI-Public04546540641090
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K013106
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6276-1-025
Device Lot Number24891652
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight71 KG